Near-optimal control for singularly perturbed bilinear systems using the method of successive approximations

Beom S. Kim, Myo Taeg Lim

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper near-optimal control with a quadratic performance index for singularly perturbed bilinear systems is considered. The proposed algorithm decomposes the full order system into the slow and fast subsystems, and optimal control laws for the corresponding subsystems are obtained by using the successive approximation of a sequence of Lyapunov equations. On the basis of composition we obtain the global near-optimal control law, which avoids the ill-defined numerical problem, reduces the size of computations, and speeds up the optimization process by solving a sequence of Lyapunov equations. A numerical example is presented to verify the proposed algorithm.

Original languageEnglish
Pages (from-to)153-162
Number of pages10
JournalDynamics of Continuous, Discrete and Impulsive Systems Series B: Application and Algorithm
Volume9
Issue number2
Publication statusPublished - 2002 Jun 1

Keywords

  • Bilinear system
  • Composite control
  • Optimal control
  • Singular perturbation
  • Successive approximation

ASJC Scopus subject areas

  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Near-optimal control for singularly perturbed bilinear systems using the method of successive approximations'. Together they form a unique fingerprint.

  • Cite this